# SDR A6WA200840108

- Difficulty date: February 22, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 9,479 hours, 8,844 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET CAUTION MESSAGE ON SHORT FINAL.  FLIGHT ATTENDANT REPORTS PHYSICAL SMOKE COMING FROM AREA OF LAV CEILING.  REMOVED SMOKE DETECTOR AND LAV SPEAKER AND INSPECTED AREA BEHIND BOTH.  REINSTALLED AND PERFORMED OPS TEST OF DETECTOR PER AMM 26-16-01.  NO DEFECTS NOTED.  (M)
